# SDR ASAA0842890

- Difficulty date: March 27, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 46,554 hours, 26,024 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Fore Flap
- Component: Fore Flap
- Component part number: 6546430181
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B AFT FLAPS FORE FLAP LOWER SURFACE DENTED 4' FROM I/B END ON 4.5" FROM TIE.  REMOVED PREVIOUS REPAIR, PREPPED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER IAW B737 400 SRM 51 70 10 REPAIR 2.
